# SDR AMTA200500297

- Difficulty date: March 21, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N557TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MSG L ENG OH LP2 DISPLAYED.  DEFERRED IAW MEL 26-11-10, AUTH NR: D26MA21-1005.31 MAR 05.  (K)
